Open Science Research Excellence
%0 Journal Article
%A Yongkun Li and  Tianwei Zhang and  Shufa Bai
%D 2010 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 39, 2010
%T Anti-periodic Solutions for Cohen-Grossberg Shunting Inhibitory Neural Networks with Delays
%U http://waset.org/publications/4285
%V 39
%X By using the method of coincidence degree theory and constructing suitable Lyapunov functional, several sufficient conditions are established for the existence and global exponential stability of anti-periodic solutions for Cohen-Grossberg shunting inhibitory neural networks with delays. An example is given to illustrate our feasible results.

%P 436 - 441